# SDR AALA20072292

- Difficulty date: November 25, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT LEFT WALL AFT GALLEY MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT LEFT WALL AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
